Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: T. Y. Lam
Title: Serre's problem on projective modules
Additional book information: Springer Monographs in Mathematics, Springer, Berlin, Heidelberg, New York, 2006, xxi + 401 pp., ISBN 978-3-540-23317-6, US$99.00

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Richard G. Swan
Affiliation: University of Chicago
Email: swan@math.uchicago.edu
Journal: Bull. Amer. Math. Soc. 45 (2008), 451-457
DOI: http://dx.doi.org/10.1090/S0273-0979-08-01171-3
Published electronically: January 7, 2008
Review copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.